Existence and asymptotic behavior of positive least energy solutions for coupled nonlinear Choquard equations
MetadataShow full metadata
In this article, we study the coupled nonlinear Schrödinger equations with Choquard type nonlinearities -Δu + v1u = μ1 (1/|x|α ∗ u2)u + β(1/|x|α *v2u in ℝN, -Δv + v2v = μ2 (1/|x|α ∗ v2)v + β(1/|x|α ∗ u2 in ℝN, u, v ≥ 0 in ℝN, u, v ∈ H1(ℝN), where v1, v2, μ1, μ2 are positive constants, β > 0 is a coupling constant, N ≥ 3, α ∈ (0, N) ∩ (0, 4), and "∗" is the convolution operator. We show that the nonlocal elliptic system has a positive least energy solution for positive small β and positive large β via variational methods. For the case in which v1 = v2, energy solutions. Moreover, the asymptotic behaviors of the positive least energy solutions as β → 0+ are studied.
CitationYou, S., Zhao, P., & Wang, Q. (2021). Existence and asymptotic behavior of positive least energy solutions for coupled nonlinear Choquard equations. Electronic Journal of Differential Equations, 2021(47), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.